# SDR UIEA2020072971622

- Difficulty date: July 27, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,667 hours, 21,318 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Lt Buss
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BUSS OFF DURING ENG SHUTDOWN.  PERFORMED TROUBLESHOOTING IAW FIM 24-20 FT 801.  SYSTEM OPS CHECKED NORMAL.
